# SDR A6WA2017071045088

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 35,146 hours, 33,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 601R32566
- Condition: Cracked
- Location: Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR DOOR AFT LANDING IS CRACKED
